# SDR 2000UALA00002

- Difficulty date: January 4, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N371UA
- Make and model: Boeing 737322
- Aircraft serial: 24540
- Aircraft time: 31,214 hours, 20,941 cycles
- Engine: Ge CFM56*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE NOSE LANDING GEAR RED LIGHT WOULD NOT EXTINGUISH WITH THE LANDING GEAR HANDLE IN THE RETRACTED POSITION.  *S/D*  REPLACED THE NOSE LANDING GEAR ACTUATOR.  TESTED THE NOSE LANDING GEAR LOGIC, POSITION AND WARNING SYSTEM.
